Woman survives 100% skin loss.

page: 1
0

log in

join

posted on Jan, 9 2004 @ 08:55 AM
link   
San Diego -- Sarah Yeargain was undergoing a 10-day course of the common antibiotic Bactrim, for a sinus infection, when she began developing a severe allergic reaction to the drug. The skin on her entire body began sloughing off. They covered her with an artificial skin called transcyte to keep her from bleeding. Doctors say she should be dead after losing all of her skin. She has a condition called TENS, toxic epidermal necloris, where the bodies autoimmune system reacts to a host of drugs. She is expected to make a full recovery.



note
This was submitted to ATSNN as news. While interesting and a medical first... it doesn't seem appropriate for the news website.

[Edited on 9-1-2004 by SkepticOverlord]




posted on Jan, 9 2004 @ 09:07 AM
link   
The link for the story above is here.

[Edited on 1-9-2004 by darklanser]





new topics
 
0

log in

join